MAUDE Adverse Event Report: VYAIRE MEDICAL MICROMEDICAL; FILTER, BACTERIAL, BREATHING-CIRCUIT

VYAIRE MEDICAL MICROMEDICAL; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 36-SST1250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been received by vyaire.If the suspect device is returned an evaluation will be performed and a supplemental report submitted.
 
Event or Problem Description
The customer reported that the plastic end piece of mouth guards, used for spirometry, came off in the patient's mouth.The customer was unaware if the patient bit down with their teeth, thus dislodging it.The customer tested other mouth guards and found them to be loose.The customer reported that their was no harm to the patient associated with the problem.

Brand Name
MICROMEDICAL
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
MDR Report Key8052942
Report Number9615102-2018-00101
Device Sequence Number1472903
Product Code CAH
UDI-Device Identifier34250892901993
UDI-Public(01)34250892901993
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36-SST1250
Device Catalogue Number36-SST1250
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;